# SDR 2004FA0000649

- Difficulty date: August 19, 2004
- Submitted: August 19, 2004
- Operation: General aviation
- Aircraft: N242ME
- Make and model: Cessna 206H
- Aircraft serial: 20608112
- Aircraft time: 466 hours
- Engine: Lyc IO540AC1A5
- Engine time: 466 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Condition: Cracked
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE ENGINE OIL SUMP WAS FOUND CRACKED IN THE LT REAR STUD BOSS WHERE THE STUD US THREADED INTO THE SUMP.
